# SDR IPXA2016071305796

- Difficulty date: July 8, 2013
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 86,898 hours, 15,177 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: AEA7357509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, STA 1239, LONGERON 27, LT FLOORBEAM END FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED FLOORBEAM END FITTING AT STA 1239, LONGERON 27 LT IAW DWG AEA7357 AND SRM 51-33-01.
